Hi jonny84, thats great to hear.I did feel better after my first infusion but it was after the fourth that I really felt a big difference. Got my fifth coming up in a week and a half so expecting to feel even been better after that. My calprotectin has been excellent and since it takes 6 months for E to reach full effectiveness then I'm hopefully on my way to being very well afrer the next few infusions.
Thanks for confirming the chronic fatigue as one of the worse side-effects from the Entyvio. I just had my second infusion a week ago, between the brain fog and having very low energy, there IS a reduction in quality of life.I just spoke with Entyvio Connect today ... and it's a total waste of time as far as getting help is concerned. First they try to downplay side effects (I was reporting the chronic fatigue, which is debilitating for me.). First they say "some people have various side effects". When I said that on this forum there were numerous reports of fatigue, the person I spoke with counted where on their list of side effects "fatigue" was listed. It was number 6. I mentioned that might have been because everyone experiencing the symptom didn't necessarily report it. (Which is why it's so important to call in and report the symptom). Then they downplay the impact on quality of life. They keep telling you to speak with your doctor (as if we wouldn't do that on our own). I asked if Takeda had any experience with side effects from weaning patients off Entyvio. Whoever I spoke to said they didn't give medical advice. I asked to be transferred. The next person had a similar reaction -- they did not tell physicians how to wean a patient off Entyvio and on to another drug. I asked if that was because they didn't set up that area to study during their trials. I actually had to ask this several time until I finally got the answer that weaning a patient off Entyvio was not included in clinical trials. So they don't know whether to wean a patient off (like what is done with prednisone) or just stopping cold turkey. They said it was up to the doctor's discretion. I asked how the doctor is supposed to use discretion if they don't have any information to guide them. It didn't get any better. It is important to call the Entyvio Connect hotline 855 489 6814 to report symptoms and side effects. Just don't expect anything support, information or help from whoever you speak with.
I'm not a doctor, but I doubt there is a need to wean off of Entyvio as there is with prednisone. Prednisone is a powerful steroid that your disease can become "dependent" on over time. Among other side effects, the adrenal glands shuts down producing any of your normal cortisol due to the excess of the chemically-similar prednisone. You need to wean off slowly to allow your adrenal gland to wake back up and resume its normal production.So they don't know whether to wean a patient off (like what is done with prednisone) or just stopping cold turkey. They said it was up to the doctor's discretion. .
I guess my question is for females taking Entyvio. I just finished my last loading dose last week and since starting the infusions I haven't gotten my period. (and no I am not pregnant as my fiancé has been deployed since January). My GI Dr said he thinks it is unlikely that the drug is causing this because it is gut specific, however when I called the company they said that they haven't done any fertility studies on the drug and were unable to say one way or another. I recently got bloodwork to check my hormone levels and nothing looks abnormal, however I'm starting to get nervous given that I have always been very regular and am now going on 3 months without a period. (and no chance menopause as I am 26)
Just wondering if anyone else had experienced this as a result of the infusions.
Hi everyone. I'm starting entyvio on Friday and could do with some encouraging stories if possible. I have aggressive crohns which struck out of the blue two years ago and nearly took me out with a sneaky perforated intestine/ sepsis sucker punch. Thank God for the locum GP who realised there was something wrong and I wasn't just being postnatal. Since then prednisone (did nothing), budesonide (helped for a few months then stopped working), azathioprine (couldn't tolerate side effects), 6mp (same side effects), remicade biosimilar (put up with side effects til third dose, then serious side effects I.e. chest pain/ heart palpitations/ pressure in head/ trouble focussing vision to the point I was wondering if I was going to keel over). And then found out farcical calproctin still off the charts anyway. So we are going for entyvio as has fewer side effects. I would just like a bit of hope to hang onto if anyone has good things to say.
Thank you for your insight.Hi guys, sorry I don't know your story in details, but don't you think your symptoms could be due to the disease itself (especially fatigues, loss of apetite, higher frequency of bm)? It seems to be the symptoms I had when my disease was not under control, and if you have been on entyvio for only few months it could take few more times to be really effective.
I'm not trying to defend entyvio, unfortunately it failed to me .. and maybe it's not effective in your case neither, but if I were you I'd look to your inflammation markers (CRP; calprotectin) to try understand if you have an active disease or not and in case discuss with your doctor possible discontinuation of entyvio or give it few more times before changing medication.
Hope you'll feel better soon